Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

I wanna new drug

Posted Mar 18 2012 9:56am
I realize that this will sound like a #FirstWorldProblem, but by last Fall I had finally reached my tipping point of patience with my terrible horrible issue of...facial sweating. Yeah, sure, it is inconvenient and un-ladylike, but come on. I know. But being an event planner and going to speak to a client after running around the kitchen and back hallways was not always pretty. Even if they weren't noticing, I felt self-conscious and thought "Hell, there's a drug for GROWING EYELASHES, so why not for this?!"

After tons of internet research and being blown off my 3 different doctors I finally convinced one to let me try the drug Robinul (Glycopyrrolate). It is an anti-ulcer drug with a side effect of reduced sweating, especially in the face and head area. Score! I'd read that other people with "gross face" (technical name: crainiofacial hyperhidrosis) had success, and let me tell you, I would now write one million love sonnets to this drug. I only take 1/2 mg per day and it is just enough to let me get through a day with makeup and confidence intact. However, a warning to fellow migraineurs who take tripans for migraines: the increased body heat brought on by both drugs is intense. Massive hydration, perhaps even some G2 Gatorade, is recommended.
Post a comment
Write a comment:

Related Searches